• Title of article

    Hopf Algebras and a Counterexample to a Conjecture of Anick Original Research Article

  • Author/Authors

    Felix Y.، نويسنده , , Halperin S.، نويسنده , , Thomas J. C.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1994
  • Pages
    18
  • From page
    176
  • To page
    193
  • Abstract
    Let A be a graded algebra of finite type over a field image. Anick has conjectured that if A has finite global dimension then A is linearly isomorphic to a graded polynomial algebra. When the ground field has odd characteristic we give a counterexample which is a cocommutative graded Hopf algebra. We also show that in this context the conjecture is true in characteristic zero or two and is almost true in odd characteristic. We propose a companion conjecture for Ext A(image, image) and prove it when A = UL, some graded Lie algebra L.
  • Journal title
    Journal of Algebra
  • Serial Year
    1994
  • Journal title
    Journal of Algebra
  • Record number

    701915